# SDR VNAA2024121811101

- Difficulty date: December 15, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N632NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 18,500 hours, 14,183 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOTH FAS SMELLED A BURNING PLASTIC SMELL IN THE CABIN. NO SMOKE NOTED. THE ODOR STARTED TO DISSIPATE ON THEIR RTF, THE CREW THOUGHT THAT MIGHT BE RELATED TO THE REC FAN BEING TURNED OFF. THE SMELL CAME FROM THE CABIN AND LASTED LESS THAN 15 MINUTES. NO MEDICAL ATTENTION WAS REQUIRED. / C/W FIM FOR SMOKE IN THE CABIN IAW CRJ900 FIM  21-22-00-810-806-A01. NO SMELL AND DEFECTS NOTED.
